Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




282 Publications

2017 | Published | Conference Paper | IST-REx-ID: 836
Ethier M, Jablonski G, Mrozek M. 2017. Finding eigenvalues of self-maps with the Kronecker canonical form. Special Sessions in Applications of Computer Algebra. ACA: Applications of Computer Algebra, PROMS, vol. 198, 119–136.
View | DOI | WoS
 
2017 | Published | Book Chapter | IST-REx-ID: 84
Edelsbrunner H, Koehl P. 2017.Computational topology for structural molecular biology. In: Handbook of Discrete and Computational Geometry, Third Edition. , 1709–1735.
View | DOI
 
2017 | Published | Conference Paper | IST-REx-ID: 688 | OA
Edelsbrunner H, Wagner H. 2017. Topological data analysis with Bregman divergences. Symposium on Computational Geometry, SoCG, LIPIcs, vol. 77, 391–3916.
[Published Version] View | Files available | DOI
 
2017 | Published | Journal Article | IST-REx-ID: 707 | OA
Akopyan A, Karasev R. 2017. A tight estimate for the waist of the ball . Bulletin of the London Mathematical Society. 49(4), 690–693.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1662 | OA
Edelsbrunner H, Pausinger F. 2016. Approximation and convergence of the intrinsic volume. Advances in Mathematics. 287, 674–703.
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1330 | OA
Akopyan A, Balitskiy A. 2016. Billiards in convex bodies with acute angles. Israel Journal of Mathematics. 216(2), 833–845.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1360 | OA
Akopyan A, Balitskiy A, Karasev R, Sharipova A. 2016. Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proceedings of the American Mathematical Society. 144(10), 4501–4513.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1408 | OA
Franek P, Krcál M. 2016. On computability and triviality of well groups. Discrete & Computational Geometry. 56(1), 126–164.
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1149
Miyaji T, Pilarczyk P, Gameiro M, Kokubu H, Mischaikow K. 2016. A study of rigorous ODE integrators for multi scale set oriented computations. Applied Numerical Mathematics. 107, 34–47.
View | DOI
 
2016 | Published | Book Chapter | IST-REx-ID: 5805
Sen N, Biswas R, Bhowmick P. 2016.On some local topological properties of naive discrete sphere. In: Computational Topology in Image Context. LNCS, vol. 9667, 253–264.
View | DOI
 
2016 | Published | Conference Paper | IST-REx-ID: 5806
Biswas R, Bhowmick P. 2016. On functionality of quadraginta octants of naive sphere with application to circle drawing. Discrete Geometry for Computer Imagery. DGCI: International Conference on Discrete Geometry for Computer Imagery, LNCS, vol. 9647, 256–267.
View | DOI
 
2016 | Published | Book Chapter | IST-REx-ID: 5809
Biswas R, Bhowmick P, Brimkov VE. 2016.On the connectivity and smoothness of discrete spherical circles. In: Combinatorial image analysis. vol. 9448, 86–100.
View | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1216 | OA
Kasten J, Reininghaus J, Hotz I, Hege H, Noack B, Daviller G, Morzyński M. 2016. Acceleration feature points of unsteady shear flows. Archives of Mechanics. 68(1), 55–80.
[Published Version] View | Download Published Version (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1222 | OA
Musin O, Nikitenko A. 2016. Optimal packings of congruent circles on a square flat torus. Discrete & Computational Geometry. 55(1), 1–20.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Conference Paper | IST-REx-ID: 1237
Krcál M, Pilarczyk P. 2016. Computation of cubical Steenrod squares. CTIC: Computational Topology in Image Context, LNCS, vol. 9667, 140–151.
View | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1252 | OA
Harker S, Kokubu H, Mischaikow K, Pilarczyk P. 2016. Inducing a map on homology from a correspondence. Proceedings of the American Mathematical Society. 144(4), 1787–1801.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2016 | Published | Journal Article | IST-REx-ID: 1254 | OA
Golmakani A, Luzzatto S, Pilarczyk P. 2016. Uniform expansivity outside a critical neighborhood in the quadratic family. Experimental Mathematics. 25(2), 116–124.
[Preprint] View | DOI | Download Preprint (ext.)
 
2016 | Published | Journal Article | IST-REx-ID: 1272 | OA
Held M, Huber S, Palfrader P. 2016. Generalized offsetting of planar structures using skeletons. Computer-Aided Design and Applications. 13(5), 712–721.
[Published Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1289 | OA
Dunaeva O, Edelsbrunner H, Lukyanov A, Machin M, Malkova D, Kuvaev R, Kashin S. 2016. The classification of endoscopy images with persistent homology. Pattern Recognition Letters. 83(1), 13–22.
[Submitted Version] View | Files available | DOI
 
2016 | Published | Journal Article | IST-REx-ID: 1292 | OA
Durst S, Kegel M, Klukas MD. 2016. Computing the Thurston–Bennequin invariant in open books. Acta Mathematica Hungarica. 150(2), 441–455.
[Preprint] View | DOI | Download Preprint (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed